# SDR 29521121

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Bombdr BD7001A10
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFT EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED # 4 EMERGENCY LIGHT POWER SUPPLY. OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.
